MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes
Model Number 7120Q/65
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right ventricular (rv) lead exhibited a high capture threshold.The rv lead was capped on (b)(6) 2026 and successfully replaced.The patient was stable.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24852822
Report Number2017865-2026-07522
Device Sequence Number12175156
Product Code NVY
UDI-Device Identifier05414734503204
UDI-Public(01)05414734503204(10)3353421(17)120331
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model Number7120Q/65
Device Lot Number3353421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT; QUICKFLEX; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale